# SDR YENA2022031600259

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION ADJACENT TO FWD AND AFT  LATCH FITTING LOCATED AT STRG 27R BETWEEN FR 77/80 IN AFT CARGO DOOR CUTOUT STRUCTURE; ALL WORK ACCOMPLISHED ON TOMEX NRC 00072, CORROSION ON BEAM-BAG DOOR LOCATED AT STRG 27R BETWEEN FR 77/80 IN AFT CARGO DOOR CUTOUT STRUCTURE WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS PER EMB190 SRM 51-12--01, SRM 51-10-03 AND SRM 53-23-11/AD54. BEAM-BAG DOOR WAS REPLACED FOR A NEW BEAM -BAG PER EMB 190 SRM 51-43-01, SRM 51--43-02, AND SRM 51-41-02. (CLASSIFIED AS A MAJOR REPAIR)
